Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 89, NWS Cheyenne, WY

June 20, 2013Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 20, 2013, 8:46 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2013, 8:46 PM MDT (02:46 UTC)
Expired
Jun 20, 2013, 9:30 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 139 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:52 PM MDTHAIL 0.75Hartville, WYCOVERS THE GROUND TO ABOUT 1/2 INCH TO ONE INCH DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3142 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WUUS55 KCYS 210246
SVRCYS
WYC015-031-210330-
/O.NEW.KCYS.SV.W.0089.130621T0246Z-130621T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
846 PM MDT THU JUN 20 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...
  EAST CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 930 PM MDT

* AT 841 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUERNSEY...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JAY EM AND HWY 85 AT DRY RAWHIDE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4254 10438 4227 10423 4224 10476 4234 10482
TIME...MOT...LOC 0246Z 247DEG 28KT 4230 10469

HAIL...1.00IN
WIND...60MPH

$$

HAHN
2 follow-up statements
833 
WWUS55 KCYS 210302
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT THU JUN 20 2013

WYC031-210312-
/O.CAN.KCYS.SV.W.0089.000000T0000Z-130621T0330Z/
PLATTE WY-
902 PM MDT THU JUN 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PLATTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

LAT...LON 4254 10438 4239 10430 4235 10460 4242 10464
TIME...MOT...LOC 0302Z 238DEG 27KT 4240 10455

$$

WYC015-210330-
/O.CON.KCYS.SV.W.0089.000000T0000Z-130621T0330Z/
GOSHEN WY-
902 PM MDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
GOSHEN COUNTY UNTIL 930 PM MDT...

AT 900 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF GUERNSEY CAMPGROUND...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
JAY EM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4254 10438 4239 10430 4235 10460 4242 10464
TIME...MOT...LOC 0302Z 238DEG 27KT 4240 10455

HAIL...1.00IN
WIND...60MPH

$$

HAHN
664 
WWUS55 KCYS 210308
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
908 PM MDT THU JUN 20 2013

WYC015-210319-
/O.CAN.KCYS.SV.W.0089.000000T0000Z-130621T0330Z/
GOSHEN WY-
908 PM MDT THU JUN 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GOSHEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4254 10438 4239 10430 4235 10460 4242 10464
TIME...MOT...LOC 0309Z 238DEG 27KT 4242 10449

$$

HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:15 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 20, 7:15 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT THU JUN 20 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 300 PM MDT THU JUN 20 2013

FORECAST CHALLENGES DEAL WITH SEVERE THUNDERSTORM CHANCES FRIDAY
AND SATURDAY AFTERNOON.

CURRENTLY...VERY DRY OVER THE CHEYENNE CWFA THIS
AFTERNOON...BEHIND A DRY COLD FRONT THAT MOVED THROUGH THE AREA
THIS MORNING. AFTERNOON HUMIDITIES DOWN INTO THE SINGLE DIGITS
WEST OF THE LARAMIE RANGE. EVEN THE PANHANDLE IS DRYING OUT. FROM
DEWPOINTS IN THE LOW 60S THIS MORNING...DEWPOINTS EARLY THIS
AFTERNOON ARE IN THE LOW TO MID 20S IN THE FAR WESTERN ROW OF
COUNTIES IN THE PANHANDLE. ALLIANCE IS STILL HOLDING ON TO 60
TDS...WHILE SIDNEY IS REPORTING 37 AT 1 PM. TO OUR NORTHWEST...AN
UPPER LEVEL LOW IS TRACKING INTO SOUTHERN ALBERTA WITH A SURFACE
HIGH OVER SOUTHERN IDAHO.

FOR TONIGHT...WITH THE REALLY DRY AIR IN PLACE...THINKING ITS
GOING TO BE PRETTY HARD TO SEE ANY CONVECTION TODAY. WENT AHEAD
AND LOWERED POPS FOR THIS AFTERNOON AND EVENING. THE ONLY AREA
THAT MAY HAVE A CHANCE WOULD BE AROUND ALLIANCE WITH THOSE HIGH
DEWPOINTS...BUT DO THINK THE DRIER AIR WILL EVENTUALLY MAKE IT
INTO THAT AREA AS WELL. SO CURRENT THINKING IS ALL AREAS DRY
TODAY/EVENING.

THINGS BEGIN TO CHANGE TONIGHT INTO FRIDAY. THERES A STRATUS LAYER
CURRENTLY BEING OBSERVED ON SATELLITE IMAGERY IN WEST CENTRAL
NEBRASKA. FURTHER SOUTH IN NORTH CENTRAL KANSAS...DEWPOINTS ARE IN
THE MID 60S. FORECAST MODELS SHOWING OUT WINDS OUT IN THE
PANHANDLE SHIFTING TO THE EAST AFTER 06Z TONIGHT. LATEST SREF
OUTPUT SHOWING FOG AND STRATUS DEVELOPING ALONG THE INTERSTATE 80
CORRIDOR FROM LODGE POLE TO THE I80 SUMMIT. WENT AHEAD AND
INTRODUCED INCREASED LOW CLOUDS AND PATCHY FOG TO THIS AREA FOR
TONIGHT LASTING THROUGH MID MORNING FRIDAY.

THIS LOW LEVEL MOISTURE IS GOING TO BE IN PLACE FRIDAY AFTERNOON
FOR ANOTHER THUNDERSTORM ROUND. 700MB TEMPERATURES COOL FROM +14C
TODAY TO AROUND +10C FRIDAY AFTERNOON AND EVENING. CAPE VALUES
FROM THE NAM SHOWING 4-5000 J/KG OUT IN THE PANHANDLE FRIDAY
AFTERNOON AND EVENING AS A PIECE OF SHORTWAVE ENERGY SPINS OFF THE
LOW TO OUR NORTH. SHOULD BE LITTLE CONVECTIVE INHIBITION TOMORROW
AFTERNOON...AT LEAST FOR THE NORTHERN PANHANDLE. SOUTHERN
PANHANDLE MAY STAY CAPPED A LITTLE LONGER WITH THE STRATUS. VERY
LARGE HAIL AND STRONG DOWN BURST WINDS ARE LIKELY WITH ANY
THUNDERSTORMS THAT MOVE THROUGH THIS ENVIRONMENT. GOOD VEERING
PROFILE SEEN IN NAM SOUNDINGS IN THE PANHANDLE WITH NORTHEASTERLY
SURFACE WINDS AND SOUTHWESTERLY WINDS 20+KTS ABOVE 8K FEET.

SATURDAY LOOKS TO BE A REPEAT OF FRIDAY AFTERNOON AS ANOTHER
SHORTWAVE PIECE OF ENERGY MOVES THROUGH. WENT AHEAD AND ADDED
LARGE HAIL AND DAMAGING WINDS TO THE AFTERNOON THUNDERSTORMS BOTH
DAYS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)

ISSUED AT 300 PM MDT THU JUN 20 2013

LITTLE CHANGE TO THE OVERALL PATTERN WITH MODELS CONTINUING TO
SHOW SOUTHWEST FLOW ALOFT AND RELATIVELY BENIGN WEATHER. THERE
APPEARS TO BE LITTLE IN THE WAY OF RAINFALL CHANCES ACROSS
SOUTHEAST WYOMING THROUGH NEXT WEEK...WITH A SLIGHTLY BETTER
CHANCE ACROSS WESTERN NEBRASKA ON MONDAY AHEAD OF A COLD FRONT.
MODELS SHOW THIS PACIFIC COLD FRONT SLIDING EASTWARD ACROSS THE
NORTHERN ROCKIES MONDAY NIGHT AND INTO TUESDAY...ALTHOUGH THE
ECMWF SHOWS THIS FRONT STALLING MUCH FURTHER TO THE NORTH.
REGARDLESS OF WHICH SOLUTION VERIFIES...THE MAIN IMPACTS FROM THIS
FRONT WILL BE SLIGHTLY COOLER TEMPERATURES AND WINDY CONDITIONS
MAINLY WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY. COOLER
TEMPERATURES WILL BE SHORT LIVED...WITH ALL MODELS IN VERY GOOD
AGREEMENT INTO LATE NEXT WEEK...SHOWING A STRONG UPPER LEVEL HIGH
DEVELOPING AND INTENSIFYING NEAR THE FOUR CORNERS REGION BY
WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A PERIOD OF LIGHT
WINDS BUT ALSO VERY WARM OR HOT TEMPERATURES THROUGH LATE NEXT
WEEK. WITH THE EXCEPTION OF MONDAY...KEPT POP BELOW 10 PERCENT
THROUGH THE WEEK. HIGH TEMPERATURES WILL CONTINUE TO BE ABOVE
NORMAL AND GENERALLY IN THE 80S AND 90S...WITH UPPER 70S/LOW 80S
WEST OF THE LARAMIE RANGE THROUGH TUESDAY...WARMING TO NEAR 90 BY
LATE IN THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON)
ISSUED AT 653 PM MDT THU JUN 20 2013

GENERALLY VFR CONDITIONS THROUGH THE TAF PERIOD. INCREASING LOW
LEVEL MOISTURE IN EAST-TO-NORTHEAST WINDS COULD RESULT IN SOME
FOG AND STRATUS IN THE SOUTHERN PANHANDLE AND WESTWARD INTO
LARAMIE COUNTY IN THE HOURS BEFORE SUNRISE. INCLUDED ISOLATED
THUNDERSTORMS AFTER 22Z FRI FOR KCDR AND KAIA AS THE MODELS SHOW
GOOD INSTABILITY AND QPF IN THE NORTHERN PANHANDLE. WINDS SHOULD
GENERALLY BE LESS THAN 15 KTS OUTSIDE GUSTY WINDS FROM SHOWERS AND
TSTMS.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT THU JUN 20 2013

SOUTHWEST TO WEST WINDS LOOK TO PICK UP AGAIN FRIDAY MORNING AND
PERSIST THROUGH SUNSET FOR AREAS WEST OF THE LARAMIE RANGE.
AFTERNOON HUMIDITIES BACK INTO THE SINGLE DIGITS FRIDAY AFTERNOON
WITH POOR OVERNIGHT RECOVERIES. EAST OF THE LARAMIE RANGE
TONIGHT...EXPECTING A SOUTHEAST UPSLOPING WIND THAT WILL BRING LOW
LEVEL MOISTURE AND INCREASING HUMIDITIES TO MUCH OF THE AREA.
AREAS OF FOG POSSIBLE ACROSS THE SOUTHERN NEBRASKA PANHANDLE TO THE
THE INTERSTATE 80 SUMMIT TONIGHT. SCATTERED SHOWERS AND
THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ARE POSSIBLE FOR THE
PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING EAST OF THE LARAMIE
RANGE FRIDAY AND SATURDAY AFTERNOON. WEST OF THE LARAMIE
RANGE...DRY AND BREEZY CONDITIONS TO PERSIST THROUGH THE WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...TJT
AVIATION...FINCH
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 20, 12:57 PM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1257 PM MDT THU JUN 20 2013

WYZ101-103>107-109>119-211900-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1257 PM MDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE
LARAMIE RANGE LATE THIS AFTERNOON. VERY LITTLE IN THE WAY OF
RAINFALL WILL BE ASSOCIATED WITH THESE THUNDERSTORMS. PRIMARY
HAZARD WILL BE GUSTY AND ERRATIC DOWN BURST WINDS TO 40 MPH AND
CLOUD TO GROUND LIGHTNING. SOME OF THESE LIGHTNING STRIKES COULD
CAUSE FIRE STARTS OVER THE NORTH LARAMIE RANGE LATE THIS AFTERNOON
AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHWEST WINDS WILL INCREASE WEST OF THE LARAMIE RANGE FRIDAY.
WIND GUSTS TO 35 MPH COMBINED WITH AFTERNOON HUMIDITIES IN THE
SINGLE DIGITS...WILL LEAD TO A HEIGHTENED FIRE WEATHER DANGER LATE
FRIDAY MORNING THROUGH EARLY EVENING.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST
OF THE LARAMIE RANGE FRIDAY AFTERNOON. A FEW STRONG TO SEVERE
THUNDERSTORMS ARE LIKELY ALONG AND EAST OF A LINE FROM DOUGLAS TO
PINE BLUFFS. GOLF BALL SIZED HAIL AND DAMAGING WINDS TO 70 MPH ARE
THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS. THUNDERSTORMS ARE
EXPECTED TO RETURN SATURDAY AFTERNOON WITH SOME STRONG TO SEVERE
THUNDERSTORMS POSSIBLE ALONG AND NORTH OF A LINE FROM DOUGLAS TO
TORRINGTON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-108-211900-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
1257 PM MDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORNING FOG IS POSSIBLE ALONG THE INTERSTATE 80 CORRIDOR FROM
LODGE POLE TO PINE BLUFFS. VISIBILITIES COULD BE SIGNIFICANTLY
REDUCED TO UNDER A HALF MILE NEAR SUNRISE FRIDAY...PERSISTING
THROUGH MID MORNING.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE PANHANDLE FRIDAY AND SATURDAY AFTERNOON. A FEW STRONG TO
SEVERE THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE PANHANDLE WITH
BETTER CHANCES ALONG AND NORTH OF A LINE FROM BRIDGEPORT TO AGATE
BOTH DAYS. GOLF BALL SIZED HAIL AND DAMAGING WINDS TO 70 MPH ARE THE
PRIMARY HAZARDS WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 20, 8:43 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
843 PM MDT THU JUN 20 2013

WYZ107-108-210315-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
843 PM MDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND NORTHERN
GOSHEN COUNTIES UNTIL 915 PM MDT...

AT 841 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUERNSEY...OR 20 MILES NORTHEAST OF
WHEATLAND...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...
  HWY 85 AT DRY RAWHIDE CREEK...

&&

LAT...LON 4254 10438 4227 10423 4224 10476 4234 10482
TIME...MOT...LOC 0243Z 247DEG 28KT 4229 10471

HAHN
Local storm report, Jun 20, 8:46 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
846 PM MDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             GUERNSEY                42.27N 104.74W
06/20/2013  M0.88 INCH       PLATTE             WY   LAW ENFORCEMENT

            SOME QUARTER SIZED.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:43 PM MDTSpecial Weather StatementCYSGoshen32 min
Jun 21, 3:02 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte43 min
Jun 21, 3:15 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte45 min
Jun 21, 3:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 21, 4:01 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte44 min
Jun 21, 4:29 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 21, 4:57 PM MDTSevere Thunderstorm WarningCYSNiobrara48 min
Jun 21, 5:11 PM MDTSevere Thunderstorm WarningCYSNiobrara49 min
Jun 21, 5:41 PM MDTSevere Thunderstorm WarningCYSGoshen49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.